MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM VARIABLE ANGLE LOCKING SCREW/SLF-TPNG/STRDRV/60MM; SCREW,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM VARIABLE ANGLE LOCKING SCREW/SLF-TPNG/STRDRV/60MM; SCREW,FIXATION,BONE
Model Number 02.127.160
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional narrative: additional device product codes: (b)(4).Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent a screw removal due to pain.There were three (3) variable angle (va) locking screws that were removed.The implanted screws were too long, which caused pain to the patient.Concomitant device reported: plate (part number unknown, lot unknown, quantity 1), screw (part number unknown, lot unknown, quantity unknown), 3.5mm variable angle locking screw/slf-tpng/strdrv/70mm (part number 02.127.170, lot unknown, quantity 1), 3.5mm variable angle locking screw/slf-tpng/strdrv/75mm (part number 02.127.175, lot unknown, quantity 1).This report involves one (1) 3.5mm variable angle locking screw/slf-tpng/strdrv/60mm.This is report 1 of 3 for (b)(4).

Brand Name
3.5MM VARIABLE ANGLE LOCKING SCREW/SLF-TPNG/STRDRV/60MM
Common Device Name
SCREW,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10128093
Report Number2939274-2020-02693
Device Sequence Number19684794
Product Code HWC
UDI-Device Identifier10886982043344
UDI-Public(01)10886982043344
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K121601
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.127.160
Device Catalogue Number02.127.160
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/27/2020
Initial Report FDA Received Date06/08/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.5MM VARIABLE ANGLE LOCKING SCREW 70MM; 3.5MM VARIABLE ANGLE LOCKING SCREW 75MM; UNK - PLATES; UNK - SCREWS: TRAUMA
Outcome Attributed to Adverse Event Required Intervention;